# SDR MEX2002087

- Difficulty date: March 27, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bearing
- Condition: Failed
- Location: Hyd System
- Part time: 6,856 hours, 3,981 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 574 - CUN-MEX - AIRCRAFT ARRIVED TO PLATFORM WITH HYDRAULIC FLUID LEAK IN THE RIGHT SYSTEM.  IT WAS CHECKED AND THE LEAK WAS FOUND AT THE PTU SHUTOFF VALVE.  BEARINGS WERE CHANGED IAW MM 29-10-08.  DURING OVERNIGHT SERVICE WERE DETECTED THAT THE SEPARATOR AIR CONDITIONING WATER WERE WITH POLLUTION WITH SKYDROL SO THEY WERE CHANGED IAW MM 21-20-02.  (M)
